# SDR SIMA20120721004

- Difficulty date: July 21, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 24,213 hours, 20,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 501122803
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE NR 1 EMERGENCY BATTERY PACK INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY PACK IAW AMM 33-50-04.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
